# SDR EIAA20111115252

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 112,088 hours, 25,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Stairway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN STAIRWAY DOME INOPERATIVE.  REMOVED, REPAIRED AND REINSTALLED LIGHT ASSY. PER MM 33-51-07 PG. 201 - 203
